could that be caused from my meds, lexapro, xanax, synthroid. its in my cheeks, not real bad but there. I plan on talking to doc when i go back but want your input. Von-1
Be sure that you talk with the doctor about this, I once had a drug I was taking (which isn't any of these that you are on) that made me have these facial movements, the ones I had it would just happen and I had no control over it come to find out I was having a reaction to a drug I was on but the doctor told me the ingredient that I was allergic to involved a group of drugs, I have only had it happen once, I have take Lexapro and xanax but never the synthroid they never did cause me any problems, it may be something as simple as that the dosage on one of your medications may be giving you a problem, once you talk to the doctor he may be able to make a change and I remember very well it didn't make me feel at ease I was concerned it is something that you don't have any control over, if it's a long time before you see your doctor I would let his office nurse know, once he is aware of this hopefully you will be back to normal soon. best of luck,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What would you recommend as a replacement for 20 mg Lexapro plus .5 mg Xanax as needed for moderate?
Posted 22 Jul 2010 • 1 answer
Posted 21 May 2011 • 8 answers
Posted 21 Apr 2014 • 2 answers
Posted 6 Mar 2015 • 3 answers
I'm on 0.25 xanax 3x a day as needed. going to psyc in about a week. does lexapro increase your anx?
Posted 5 days ago • 1 answer